| Model Number |
1516-40-205 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
This (b)(4) is related to (b)(4).(b)(4) reports regarding the reconstruction surgery which was performed after the primary surgery due to the patellar tendon tear.This (b)(4) reports regarding the revision surgery which was performed after the reconstruction surgery due to the infection of the peri-ligamentous.It was reported that on (b)(6) 2022, the patient underwent the ligament reconstruction surgery due to the patellar tendon tear.Two weeks after the reconstruction surgery, it was found that the peri-ligamentous was infected.Therefore, the revision surgery was performed on (b)(6) 2022.In the revision surgery, debridement was performed, and the artificial ligament was removed.Next, the attune insert was replaced with a new insert.The revision surgery was completed successfully without any surgical delay.No further information is available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The date of the reconstruction surgery was (b)(6) 2022, not (b)(6) 2022.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.